# SDR LR7A2013032500528

- Difficulty date: March 25, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 51,527 hours, 29,831 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Part number: 3561221L
- Condition: Corroded
- Location: Bs 357 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK, FOUND CARGO FLOORBEAM END FITTING HAD CORROSION AT FS 357, WL 142.  REPAIRED IAW SMP583, 51-60 AND 51-70.
